American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Y.-P. Lee and F. Qu. Euler characteristics of universal cotangent line bundles on $\overline{\mathcal{M}}_{1,n}$. Proc. Amer. Math. Soc. 142 (2014) 429-440.
Abstract, references, and article information   
View Article: PDF

[2] Craig Westerland. Operads of moduli spaces of points in $\mathbb{C}^d$. Proc. Amer. Math. Soc. 141 (2013) 3029-3035.
Abstract, references, and article information   
View Article: PDF

[3] Peter M. Schuster. The moduli of substructures of a compact complex space. Proc. Amer. Math. Soc. 126 (1998) 1983-1987. MR 1486750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yael Karshon. An algebraic proof for the symplectic structure of moduli space . Proc. Amer. Math. Soc. 116 (1992) 591-605. MR 1112494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1